# SDR AALA20180406005

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 52,460 hours, 26,661 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: COM7065
- Part serial: 90102476
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE 33, WITH ALL ENGINE AND WING HEAT ON THE MACH TRIM, INOPERABLE LIGHT ILLUMINATED, AIRSPEED/MACH INDICATION. EMERGENCY WAS DECLARED INBOUND TO BNA, REMAINDER OF THE FLIGHT CONTINUED WITHOUT AUTOPILOT AND AUTOTHROTTLES USING STANDBY MACH/AIRSPEED INDICATORS. MAINTENANCE REPLACED NR 1 CENTRAL AIR DATA COMPUTER PER MM 34-16-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
